I’m on 750 mg of Lithium ER and have been for a few years. I never really noticed weight gain. If my dose was increased to 900 mg do you think it’s possible I’d see an increase in weight? What’s your personal experience. Did you see weight gain? If so, what dose? Thank you 💜
"Clomipramine, Tryptophan and Lithium in Combination for Resistant Endogenous Depression: Seven Case Studies" - August 1987 | A. S. Hale (a1), A. W. Procter (a2) and P. K. Bridges (a3)By Skeletor
Unquestionably an extreme combination, but it seems to exhibit powerful antidepressant effects. Clomipramine on its own is regarded by many as maybe the most powerful non-MAOI antidepressant, at least in clinical practice and inpatient care, although the side effects can be quite rough, but combined with Tryptophan and Lithium it seems to be further boosted in its effect size and response rate.
Maybe worth trying before hopping on ECT / MAOIs...
One has to be careful because it is a small sample case "study", but nonetheless quite interesting to read. I encourage all those who have a view or experience to share it with us, regarding the aforementioned medications and especially the combination. Greetings!
Have a strong itch to drop Effexor...(I won't go cold turkey). It stopped my dysphoric crying spells, but now, 10 months later, I'm feeling increasingly flat, apathetic, numb, no motivation (even after dropping to 75mg). I hate how all A/Ds have this lobotomy effect on me longterm. It's initially fine in acute episodes, I'm not sad now, but I can't function properly, and I continue to score Moderate-Severe on the depression scale.
I think it's counteracting my Ritalin (which I increased to 30-40mg)? I don't want to increase Effexor above 150mg, I'd never be able to go off.
I'm trying dosing at night instead, will this make any difference @mikl_pls ? I skipped yesterday's morning dose (then came the intense nausea, over stimulation & brain slosh awfulness @10 hours later) and I took my dose with dinner.
I'm seriously considering going on low-dose mild SSRI instead (Prozac?) I'm sensitive to meds & side effects, and I'm also VERY worried about withdrawals. Especially from Effexor, they are the WORST, and I just read study that Effexor withdrawal syndrome is not dose-dependent:
just started Lithium yesterday. I know it can take several weeks to work, but I already feel it clearing my head a bit.
question tho. Can lithium make anxiety worse in the beginning - like SSRI’s? Because I now find myself very panicky
I am also on lexapro and mirtazapine.
Been on Effexor (again) 4 months. Went up to 225mg, but the lethargy and apathy was getting worse, along with excessive sweating. I'm typically someone that runs more cold (usually takes a lot for me to sweat at all!) So this is upsetting. I've started working out everyday and after the warm-up, sweat is pouring down my face & neck. Sweat towel makes no difference. I get out of class and it looks like I just stepped out of shower.
At moment I'm on 112mg and this sweating persists. Would going down to 75mg be better?? Anyone recommend something with the least amount of side effects (especially no weight gain or lethargy) I'm thinking maybe just screw it, and going on something easy/basic like low-dose Prozac (also makes me sort of apathetic, guess I can't escape that)
I cannot take Glycopyrrolate (anticholinergic drug that reduces saliva, sweating, etc) because it worsens my severe dry eye syndrome & blurry vision. Lamictal + Ritalin have been moderately helpful (for stabilization, slight motivation) but I need a bit more antidepressant boost to cover some intermittent labile/low moods.